# SDR DALA2016021601052

- Difficulty date: February 15, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 32,949 hours, 22,416 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER L/E WRAP AROUND SKIN PANEL JUST BELOW REMOVABLE PANELS 370DL 370GR HAS SEVERAL LOOSE SMOKING FASTENERS PULLING THROUGH SKIN.  INSTALLED FABRICATED REPAIR DOUBLER AT VERTICAL STABILIZER WRAP AROUND SKIN PANEL IAW SRM 53-30-01, REPAIR (7) AND DWG SG95550001.
